Intertwining operators for non-self-adjoint hamiltonians and bicoherent states

Fabio Bagarello, Bagarello

Risultato della ricerca: Article

9 Citazioni (Scopus)

Abstract

This paper is devoted to the construction of what we will call exactly solvable models, i.e., of quantum mechanical systems described by an Hamiltonian H whose eigenvalues and eigenvectors can be explicitly constructed out of some minimal ingredients. In particular, motivated by PT-quantum mechanics, we will not insist on any self-adjointness feature of the Hamiltonians considered in our construction. We also introduce the so-called bicoherent states, we analyze some of their properties and we show how they can be used for quantizing a system. Some examples, both in finite and in infinite-dimensional Hilbert spaces, are discussed.
Lingua originaleEnglish
pagine (da-a)103501-1-103501-19
Numero di pagine19
RivistaJournal of Mathematical Physics
Volume57
Stato di pubblicazionePublished - 2016

Fingerprint

Intertwining Operators
Self-adjointness
operators
Exactly Solvable Models
Eigenvalues and Eigenvectors
Hilbert space
ingredients
Mechanical Systems
Quantum Systems
Quantum Mechanics
quantum mechanics
eigenvectors
eigenvalues

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cita questo

Intertwining operators for non-self-adjoint hamiltonians and bicoherent states. / Bagarello, Fabio; Bagarello.

In: Journal of Mathematical Physics, Vol. 57, 2016, pag. 103501-1-103501-19.

Risultato della ricerca: Article

@article{d7c95955d89f45f884f05ed83e6657e4,
title = "Intertwining operators for non-self-adjoint hamiltonians and bicoherent states",
abstract = "This paper is devoted to the construction of what we will call exactly solvable models, i.e., of quantum mechanical systems described by an Hamiltonian H whose eigenvalues and eigenvectors can be explicitly constructed out of some minimal ingredients. In particular, motivated by PT-quantum mechanics, we will not insist on any self-adjointness feature of the Hamiltonians considered in our construction. We also introduce the so-called bicoherent states, we analyze some of their properties and we show how they can be used for quantizing a system. Some examples, both in finite and in infinite-dimensional Hilbert spaces, are discussed.",
author = "Fabio Bagarello and Bagarello",
year = "2016",
language = "English",
volume = "57",
pages = "103501--1--103501--19",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",

}

TY - JOUR

T1 - Intertwining operators for non-self-adjoint hamiltonians and bicoherent states

AU - Bagarello, Fabio

AU - Bagarello, null

PY - 2016

Y1 - 2016

N2 - This paper is devoted to the construction of what we will call exactly solvable models, i.e., of quantum mechanical systems described by an Hamiltonian H whose eigenvalues and eigenvectors can be explicitly constructed out of some minimal ingredients. In particular, motivated by PT-quantum mechanics, we will not insist on any self-adjointness feature of the Hamiltonians considered in our construction. We also introduce the so-called bicoherent states, we analyze some of their properties and we show how they can be used for quantizing a system. Some examples, both in finite and in infinite-dimensional Hilbert spaces, are discussed.

AB - This paper is devoted to the construction of what we will call exactly solvable models, i.e., of quantum mechanical systems described by an Hamiltonian H whose eigenvalues and eigenvectors can be explicitly constructed out of some minimal ingredients. In particular, motivated by PT-quantum mechanics, we will not insist on any self-adjointness feature of the Hamiltonians considered in our construction. We also introduce the so-called bicoherent states, we analyze some of their properties and we show how they can be used for quantizing a system. Some examples, both in finite and in infinite-dimensional Hilbert spaces, are discussed.

UR - http://hdl.handle.net/10447/222445

UR - http://scitation.aip.org/content/aip/journal/jmp

M3 - Article

VL - 57

SP - 103501-1-103501-19

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

ER -